# SDR DALA2018120407009

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WAS FOUND DURING SIDE PLATE REMOVAL AT AFT CARGO COMPARTMENT IN INTERCOSTAL STATION 747 TO STATION 767 BTW STR 26R AND 25R. INTERCOSTAL ON STATION 747 TO STATION 767 BTW STR 26R AND 25R WAS REPLACED PER SRM 51-40-02.
